# SDR QXEA2023101900149

- Difficulty date: October 9, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 13,349 hours, 8,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION-RH INBD SEAT TRACK CORRODED AS MARKED AT END OF CROWN TEATH FR 17. REMOVED AND REPLACED RH INBD SEAT TRACK REF SRM 51-40-08.
